This is for the adults. Not that I don’t value young teens and their advice, but I’m not sure you’d really know enough to have solid footing.
I really need someone to talk with me about this because everyone around me just makes a face and shrugs/ignores me.
I’m 20 and I have severe psychotic (seeing things - not like the movie Psycho) depression. I was put on a higher dose of my antidepressant and I got seizures. Obviously it was a problem but I had been on it for years so I figured my dr would just lower it a bit.
Instead she told me to taper off the 450mg dose in two days and take the prescribed seizure medication (which does not control mood at all to be clear). My next appointment is in december. I have really bad mood problems. I’m medicated for the ‘psychotic’ issues but I’ve been taking a lower dose of the antidepressant bc I feel really uncomfortable and unsafe just not taking anything at all for a month.
I’m concerned about withdrawls for one and being suicidal (which is a very serious issue that my antidepressant was mostly controlling).
Big question: Do you guys think I should drop it like she told me even though it would more or less leave me spiralling? Do you think there’s a reason she wanted me to or did she just not think about me losing it.
I’m honestly very desperate for opinions because I’m scared she might have a reason and get mad at me for taking my meds into my own hands.
Please be noted that I do understand you are not doctors and do not know any of the medical details or what effects your nonmedical opinions may cause. I am taking everything with a pound of salt. Your advice is in no way putting you at fault for anything. I just really need someone to not ignore me.